Publication List Henryk Trappmann

Trappmann, H., & Kouznetsov, D. (2010). Uniqueness of holomorphic {A}bel functions at a complex fixed point pair. Aequationes Math., accepted.
Kouznetsov, D., & Trappmann, H. (2010). Portrait of the four regular super-exponentials to base sqrt(2). Math. Comp., 79, 1727–1756.
Kouznetsov, D., & Trappmann, H. (2010). Superfunctions and square root of factorial. Moscow University Physics Bulletin, 65(1), 6–12.
Trappmann, H. (2007). Arborescent numbers: {H}igher arithmetic operations and division trees. Ph.D. thesis, University of Potsdam, Potsdam.
Trappmann, H., & Ziegler, G. M. (1998). Shellability of complexes of trees. J. Comb. Theory, Ser. A, 82(2), 168–178.

All PDF-links on this page refer to a preliminary version (preprint) of the final publication. You can find the link to the final publication on the publishers site when you follow the DOI link.

Valid XHTML 1.1